MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2232-0007
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the tubing set was found to have a hole in it during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information added; section; b.5.(patient/event information clarified/detailed), and h.6.(patient code).The customer¿s report that the tubing set was found to have a hole in it was confirmed.The set was visually inspected as received for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a small cut below the drip chamber.No other anomalies were observed.Functional testing confirmed leaking from the cut in the tubing.No other leaks were observed throughout the set.The source of the leak is due to a cut in the tubing.The root cause of the cut damage was not determined.
 
Event or Problem Description
It was reported that the tubing set was found to have a hole in it during priming.It was further confirmed during follow up, that the "product never reached the patient", and therefore; there was no patient involvement.Subsequently, there was no patient harm or impact as a result of this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9678609
Report Number9616066-2020-00363
Device Sequence Number379311
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public10885403463969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot Number18116045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1